# SDR N6WA20140109001

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 24,002 hours, 17,445 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE ON TAKEOFF ROLL BELOW 70 KNOTS.  FOUND P3 DRAIN FULL OF FLUID, DRAINED FLUID IAW CRJ700 AMM 34-11-15.  VISUALLY INSPECTED AOA VANES & FOUND NO DEFECTS.  PERFORMED OPERATIONS TEST OF SPS IAW CRJ700 AMM 27-35-01, OPERATIONS CHECKED GOOD.
